MathSciNet Relay Station
MathSciNet bibliographic data
MR345909 (49 #10638) 10D05 (12A70)
Manin, Ju. I. Periods of cusp forms, and $p$-adic Hecke series. (Russian) Mat. Sb. (N.S.) 92(134) (1973), 378–401, 503.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement